Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lou's reply-- thabrkenrowd Lou Pilder

Posted by Phillipa on September 29, 2014, at 22:25:32

In reply to Lou's reply-- thabrkenrowd Phillipa, posted by Lou Pilder on September 29, 2014, at 21:11:45

Lou I know you mean well and really wish to help others. I'm so sorry you were not informed by your doctor that the meds you took could cause wasn't it a noise or something in your ears? I myself experienced loss of taste and smell from biaxin XL when had lyme's disease. It was a very rare side effect and lost so much pleasure in life. But to have not taken this antibiotic could have led to more severe effects as a bacteria. I chose the biaxin . So Sheila must also chose. I do wish you would disclose the name of the med and exactly what it did to you. I feel this would help more people. P

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:1071613
URL: http://www.dr-bob.org/babble/20140914/msgs/1071639.html